Impact factor of Iranian Journal of Fuzzy Systems in 2020 is:

        IF 2021  : 2.01           JCR (2021): Q1   

       SJR (2021): Q2          ISC (2020): Q1


The two-monthly Iranian Journal of Fuzzy Systems (IJFS) aims to provide an international forum for refereed original research works in the theory and applications of fuzzy sets and systems in the areas of foundations, pure mathematics, artificial intelligence, control, robotics, data analysis, data mining, decision making, finance and management, information systems, operations research, pattern recognition and image processing, soft computing and uncertainty modeling. Manuscripts submitted to the IJFS must be original unpublished work and should not be in consideration for publication elsewhere.

Current Issue: Volume 19, Issue 6, November and December 2022, Pages 1-206 

Pseudo L-algebras

Pages 61-73

X. L. Xin; X. F. Yang; Y. C. Ma

Publication Information

University of Sistan and Baluchestan

Honorary Editor-in-Chief Editor-in-Chief
Print ISSN
Online ISSN